# SDR 2022F00522

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: General aviation
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,871 hours, 16,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Sparks
- Location: Seat 14kj
- Part time: 99,871 hours, 16,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT STATED THAT SPARKS AND A BURNING ODOR HAD BEEN OBSERVED AT THE PSU AREA ABOVE SEAT 14 KJ. INSPECTED AND FOUND A 3 WIRE BUNDLE OF WHAT I ESTIMATE TO BE 22 TO 24 GAUGE WIRE. ONE WIRE IN THE BUNDLE HAD SHORTED BY CONTACT WITH A FASTENER HEAD ABOVE THE PLASTIC COVERING OF THE OXYGEN MASKS,
